# SDR 95ZZZX3618

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7503L
- Make and model: Scwzer G164B
- Aircraft serial: 826B
- System (JASC): 2710 · Aileron Control System
- Part: Bellcrank
- Part number: A285510
- Condition: Bushing Loose
- Location: Aileron
- Part time: 1,484 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON BELLCRANK ASSY.  AD 82-13-06 APPLIES TO THIS PROBLEM, BUT DOES NOT INCLUDE THIS SERIAL NUMBERED AIRCRAFT.  SUBMITTER SUGGESTS AD SHOULD READ (SN 1B AND UP).
